# SDR AALA202511171302

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 16,525 hours, 4,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PREVIOUS CREW REPORTED THE SLIDE ARMING CONNECTIONS ON DOOR 1L IS STUCK IN THE RELEASED POSITION AND WILL NOT COME OUT TO PROPERLY ATTACH TO THE DOOR SLIDE ARMING BAR. MAINTENANCE FOUND DIRT AND DEBRIES IN SLIDE ARMING DOOR TAB MECHANISM ON FLOOR, CLEANED, LUBED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-10.
